# SDR HALA2017081500222

- Difficulty date: August 12, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 57,307 hours, 10,558 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SBB FAIL IN FLIGHT,  RESET THE CIRCUIT BREAKER H-8 SATLINK SATCOM AND H-30 SBB. SBB OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT.   MAINTENANCE ACCOMPLISHED AN OPERATIONAL CHECK OF THE SATCOM WITH SWIFT BROADBAND AND SYSTEM TESTED SATISFACTORY IAW AMM 23-26-00/501.
